Comparison theorems in Riemann-Finsler geometry with line radial integral curvature bounds and related results
J. Korean Math. Soc. 2019 Vol. 56, No. 2, 421-437
Published online 2019 Mar 01
Bing-Ye Wu
Minjiang University
Abstract : We establish some Hessian comparison theorems and volume comparison theorems for Riemann-Finsler manifolds under various line radial integral curvature bounds. As their applications, we obtain some results on first eigenvalue, Gromov pre-compactness and generalized Myers theorem for Riemann-Finsler manifolds under suitable line radial integral curvature bounds. Our results are new even in the Riemannian case.
Keywords : extreme volume form, Finsler manifold, Gromov pre-compact\-ness, first eigenvalue, diameter
MSC numbers : Primary 53C60; Secondary 53B40
Full-Text :


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by, Ltd